I have been dizzing for almost a month. Been treated for a sinus infection, but didn't help. Also at my left collar bone there is like fluid build up (it is swollen). Doctors do not feel it is anything but lymph gland that is not draining properly
You could be dizzy because of medication you took for sinus infection. Also ear infection and internal ear problems can make you dizzy. Your lymph gland can make you dizzy if it’s is big enough and in a position to press upon your blood vessels going to the brain. Low blood pressure, anemia, chronic ill health, poor sleep and severe acidity are other reasons that can make you dizzy.
I think you can discuss these possibilities with your doctor. It is difficult to comment beyond this without examining. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.